The Michigan Mathematical Journal

Abelian Hurwitz-Hodge integrals

Paul Johnson, Rahul Pandharipande, and Hsian-Hua Tseng

Full-text: Open access

Article information

Michigan Math. J., Volume 60, Issue 1 (2011), 171-198.

First available in Project Euclid: 31 March 2011

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 14N35: Gromov-Witten invariants, quantum cohomology, Gopakumar-Vafa invariants, Donaldson-Thomas invariants [See also 53D45]
Secondary: 14N10: Enumerative problems (combinatorial problems) 14H10: Families, moduli (algebraic) 14H30: Coverings, fundamental group [See also 14E20, 14F35]


Johnson, Paul; Pandharipande, Rahul; Tseng, Hsian-Hua. Abelian Hurwitz-Hodge integrals. Michigan Math. J. 60 (2011), no. 1, 171--198. doi:10.1307/mmj/1301586310.

Export citation


  • D. Abramovich, T. Graber, and A. Vistoli, Gromov–Witten theory of Deligne–Mumford stacks, Amer. J. Math. 130 (2008), 1337–1398.
  • D. Abramovich and A. Vistoli, Compactifying the space of stable maps, J. Amer. Math. Soc. 15 (2002), 27–75.
  • A. Bayer and C. Cadman, Quantum cohomology of $[\Bbb C^N/\mu_r],$ Compositio Math. 146 (2010), 1291–1322.
  • J. Bryan, T. Graber, and R. Pandharipande, The orbifold quantum cohomology of $\Bbb C^2/\Bbb Z_3$ and Hurwitz–Hodge integrals, J. Algebraic Geom. 17 (2008), 1–28.
  • C. Cadman, Using stacks to impose tangency conditions on curves, Amer. J. Math. 129 (2007), 405–427.
  • C. Cadman and R. Cavalieri, Gerby localization, $Z_3$-Hodge integrals and the GW theory of $[\Bbb C^3/Z_3],$ Amer. J. Math. 131 (2009), 1009–1046.
  • W. Chen and Y. Ruan, Orbifold Gromov–Witten theory, Orbifolds in mathematics and physics (Madison, 2001), Contemp. Math., 310, pp. 25–85, Amer. Math. Soc., Providence, RI, 2002.
  • T. Coates, A. Corti, H. Iritani, and H.-H. Tseng, Computing genus-zero twisted Gromov–Witten invariants, Duke Math. J. 147 (2009), 377–438.
  • T. Ekedahl, S. Lando, M. Shapiro, and A. Vainshtein, Hurwitz numbers and intersections on moduli spaces of curves, Invent. Math. 146 (2001), 297–327.
  • C. Faber and R. Pandharipande, Hodge integrals and Gromov–Witten theory, Invent. Math. 139 (2000), 173–199.
  • –––, Relative maps and tautological classes, J. Eur. Math. Soc. 7 (2005), 13–49.
  • B. Fantechi and R. Pandharipande, Stable maps and branch divisors, Compositio Math. 130 (2002), 345–364.
  • I. P. Goulden, D. M. Jackson, and R. Vakil, Towards the geometry of double Hurwitz numbers, Adv. Math. 198 (2005), 43–92.
  • T. Graber and R. Pandharipande, Localization of virtual classes, Invent. Math. 135 (1999), 487–518.
  • –––, Constructions of nontautological classes on moduli spaces of curves, Michigan Math. J. 51 (2003), 93–109.
  • T. Graber and R. Vakil, Hodge integrals and Hurwitz numbers via virtual localization, Compositio Math. 135 (2003), 25–36.
  • –––, Relative virtual localization and vanishing of tautological classes on moduli spaces of curves, Duke Math. J. 130 (2005), 1–37.
  • J. Harris and D. Mumford, On the Kodaira dimension of the moduli space of curves, Invent. Math. 67 (1982), 23–88.
  • T. Jarvis and T. Kimura, Orbifold quantum cohomology of the classifying space of a finite group, Orbifolds in mathematics and physics (Madison, 2001), Contemp. Math., 310, pp. 123–134, Amer. Math. Soc., Providence, RI, 2002.
  • P. Johnson, Equivariant Gromov–Witten theory of one dimensional stacks, Ph.D. thesis, University of Michigan, 2009, arXiv:0903.1068.
  • M. Kazarian and S. Lando, An algebro-geometric proof of Witten's conjecture, J. Amer. Math. Soc. 20 (2007), 1079–1089.
  • I. G. Macdonald, Symmetric functions and Hall polynomials, 2nd ed., Oxford Math. Monogr., Oxford Univ. Press, New York, 1995.
  • A. Okounkov, Toda equations for Hurwitz numbers, Math. Res. Lett. 7 (2000), 447–453.
  • A. Okounkov and R. Pandharipande, Gromov–Witten theory, Hurwitz numbers, and completed cycles, Ann. of Math. (2) 163 (2006), 517–560.
  • –––, The equivariant Gromov–Witten theory of $\bold P^1,$ Ann. of Math. (2) 163 (2006), 561–605.
  • –––, Gromov–Witten theory, Hurwitz numbers, and matrix models, Algebraic geometry (Seattle, 2005), Proc. Sympos. Pure Math., 80, part 1, pp. 325–414, Amer. Math. Soc., Providence, RI, 2009.
  • R. Pandharipande, The Toda equation and the Gromov–Witten theory of the Riemann sphere, Lett. Math. Phys. 53 (2000), 59–74.
  • Z. Qin and W. Wang, Hilbert schemes of points on the minimal resolution and soliton equation, Lie algebras, vertex operator algebras and their applications (Y.-Z. Huang, K. Misra, eds.), Contemp. Math., 442, pp. 435–462, Amer. Math. Soc., Providence, RI, 2007.
  • H.-H. Tseng, Orbifold quantum Riemann–Roch, Lefschetz and Serre, Geom. Topol. 14 (2010), 1–81.